advertisement
Question
Posted by: Tumelo | 2010-08-11

Blood discharge after sex

Hi doc

I recently(2 Aug)dranked morning after pills and since then, every time I have sex, my discharge has a blood in it. Could this be side effects of the pills?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Any bleeding after sex could indicate a problem with the cervix. See your doctor to check.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-08-14

Any bleeding after sex could indicate a problem with the cervix. See your doctor to check.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement